# SDR 2002FA0000038

- Difficulty date: June 6, 2001
- Submitted: January 14, 2002
- Operation: General aviation
- Aircraft: N69LP
- Make and model: Saab SF340A
- Aircraft serial: 340AO69
- Engine: Ge CT75A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M3348A
- Condition: Misrepaired
- Location: Fan
- Component: Fan, Dynamicair
- Component part number: CW9690C
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAN RETURNED TO MFG FOR UPGRADE TO C209-6901) CONFIGURATION.  FAN WAS DISAS AND FOUND TO BE NOT OVERHAULED PER REQUIRED MM.  ARMAT AND WINDINGS NOT OF MFG DESIGN.  MM DOES NOT ALLOW FOR REWINDING OF ARMAT FIELD WINDINGS, OR REPLACEMENT OF PARTS OTHER THAN LISTED. ARMAT ASSY STACK LENGTH IS TOO SHORT, THE IMPELLER IS  GLUED ON, COMMUTATOR IS UNDERSIZE AND AIR GAP BETWEEN IMPELLER AND WINDINGS IS TOO SMALL.  VENT HOLES IN MTR ARE ENLARGED CAUSING REDUC AIR FLOW THROUGH MTR CAUSING BRUSH HOLDERS TO OVERHEAT.  END BELL IS MODI NOT TO REQMT.  THREADED BAR WAS USED TO HOLD MOTOR TO HOUSING INSTEAD OF REQUIRED BOLTS.  FILTER IS REWORKED (UNSERVICABLE PART).  POS STUD IS LOOSE AND NOT MAKING ELECTRIC CONTACT.
